# SDR ASAA2015122514449

- Difficulty date: December 25, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 1,879 hours, 619 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROLLER CABIN ILLUMINATED ON RECALL, EXTINGUISHED WITH RESET. ACFT GROUNDED.  GROUND VERIFICATION SUCCESSFUL, CONTROLLER BITE TEST CHECKS GOOD, REF AMM 21-21-00.
